Alert archive / Mississippi / Severe Thunderstorm Warnings in 2002

Severe Thunderstorm Warning 565, NWS Jackson, MS

December 24, 2002Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Dec 24, 2002, 3:36 AM CST for Forrest County, Lamar County, Mississippi. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 24, 2002, 3:36 AM CST (09:36 UTC)
Expired
Dec 24, 2002, 4:15 AM CST
In force
39 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Forrest County, MS, Lamar County, MS

What was reported inside it

TimeReportWhereRemark
Dec 24, 3:55 AM CSTThunderstorm Wind 60 MGHattiesburg, MSSevere thunderstorm winds blew down several trees, snapping powerlines in the area.
Dec 24, 4:00 AM CSTHail 0.75Hattiesburg, MS

NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 24, 2:30 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 9.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2002-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2002-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 658 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
472 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
658 m²/s²
0-3 km storm-relative helicity
957 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

282 
WUUS54 KJAN 240936
SVRJAN
MSC035-073-241015-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
336 AM CST TUE DEC 24 2002

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FORREST COUNTY IN SOUTHEAST MISSISSIPPI
  LAMAR COUNTY IN SOUTHEAST MISSISSIPPI

* UNTIL 415 AM CST

* AT 336 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 10 MILES WEST OF WEST HATTIESBURG...MOVING EAST
  AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL...
  BE NEAR WEST HATTIESBURG AT 345 AM CST
  BE NEAR HATTIESBURG AT 350 AM CST
  BE NEAR PETAL AT 355 AM CST

A TORNADO WATCH IS ALSO IN EFFECT. TORNADOES CAN DEVELOP SUDDENLY
FROM SEVERE THUNDERSTORMS.

WINDS FROM 60 TO 70 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3130 8970 3118 8955 3126 8913 3139 8922

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 24, 2:55 AM CST, 41 minutes earlier.

Area forecast discussion, Dec 24, 2:55 AM CST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
255 AM CST TUE DEC 24 2002

UPDATED ZONES TO REFLECT TORNADO WATCH NUMBER 803 UNTIL 9 AM.
****************************************************************
THE CHALLENGES OF THE FORECAST WILL BE THE EXITING OF THE SEVERE
WEATHER AND SOME HEAVY RAINS EARLY THIS MORNING...FOLLOWED BY COLDER
AIRMASS FOR TONIGHT INTO CHRISTMAS DAY...ALONG WITH SOME POSSIBLE
SNOW FLURRIES FOR THE NORTH HALF. ANOTHER MAJOR TROUGH AXIS TO PASS
THROUGH THE REGION AT THE FIRST OF THE WEEK.

ON SATELLITE VAPOR IMAGERY A VIGOROUS SOUTHERN STREAM UPPER TROUGH
WAS NOTED OVER THE THE SOUTHERN PLAINS WITH AN IMPRESSIVE SPEED
MAX/A STRONG LOW LEVEL JET BRINGING IN GULF MOISTURE. AREA RADARS
SHOWS THE MAIN LINE OF STRONG STORMS FROM NEAR VICKSBURG TO AROUND
NATCHEZ. THE ACTIVITY WAS ADVANCING EASTWARD. ON THE SURFACE THE
WARM FRONT EXTENDED FROM NEAR KESF TO SOUTH OF A KJAN-KMEI
LINE...WHICH WAS ASSOCIATED WITH THE WAVE OVER SOUTHWEST MISSISSIPPI.

SHORT-TERM:
FOR TODAY AVN/ETA MODELS HAVE SOME DIFFERENCES ON THE EXITING OF THE
SURFACE LOW...WITH THE ETA MODEL TAKING A MORE NORTHERLY ROUTE. ASSOCIATED
COLD FRONT WILL EXIT THE FORECAST AREA BY EARLY THIS AFTERNOON
WITH THE AVN MODEL BEING THE QUICKEST. WILL FOLLOW THE AVN MODEL
MORE CLOSLY(SINCE IT SEEMS MOST REASONABLE)...PUTTING THE SURFACE
LOW OVER EASTERN MISSISSIPPI EARLY THIS MORNING. THIS WILL PUT THE
EAST/SOUTHEAST SECTIONS IN THE AREA OF POSSIBLE SEVERE CONVECTION
FOR THIS MORNING BETWEEN 6AM AND NOON. BEFORE 6 AM WILL PROBABLY
KEEP SEVERE CONVECTION EAST OF THE MISSISSIPPI RIVER...DEPENDING ON
RADAR/WATCHES...MAINLY ALONG AND SOUTH OF INTERSTATE 20 BY THE TIME OF
ISSUANCE.  UPPER TROUGH WITH ASSOCIATED STRONG SPEED MAX WILL
CONTINUE TO AFFECT THE EASTERN SECTIONS THIS MORNING AS FAR AS
STRONG CONVECTION IS CONCERNED. WILL CONTINUE MORNING RAIN AND
ISOLATED ELEVATED THUNDERSTORMS WEST OF THE FRONT. DURING THE
AFTERNOON AREAS OF RAIN WILL CONTINUE AS THE CHANCES OF
THUNDERSTORMS END. FOR TONIGHT THE UPPER TROUGH AXIS WILL MOVE
ACROSS THE REGION WITH ANOTHER ROUND OF GOOD MEAN MOISTURE...WHICH
WILL AFFECT THE NORTH HALF. A COOL AIRMASS WILL MOVE INTO THE REGION
WITH THICKNESSES DIPPING FROM 532 TO 540. WILL FOLLOW THE AVN MEAN
MOISTURE AND PUT A CHANCE OF LIGHT RAIN CHANGING TO SNOW FLURRIES
EVERYWHERE EXCEPT FOR THE EAST/SOUTH(WHERE IT WILL STAY ONLY LIGHT
RAIN). TEMPERATURES FOR TONIGHT SHOULD DROP TO NEAR 31 DEGREES ALONG
AND N OF HIGHWAY 82 AND NEAR FREEZING DOWN TO I-20 SO WE DO NOT
EXPECT ANY SNOW ACCUMULATIONS. THERE COULD BE A DUSTING IN GRASSY
AREAS IN THE HIGHWAY 82 CORRIDOR FOR THE BIG DAY HOWEVER
TEMPERATURES SHOULD RISE ABOVE FREEZING ALL AREAS DURING CHRISTMAS
DAY AND NO TRAVEL IMPACT IS LIKELY.  FOR CHRISTMAS DAY WILL KEEP A
FEW FLURRIES EARLY IN THE NORTHEAST...ALONG WITH CLOUDS IN THE
EAST/NORTHEAST. THE CLOUDS WILL COMPLETELY EXIT THE REGION DURING
THE AFTERNOON. FOR CHRISTMAS NIGHT MOSTLY CLEAR SKIES WILL BE THE
GENERAL RULE.

AS FAR AS TEMPS AND POPS ARE CONCERN WILL MAKE MINOR ADJUSTMENTS TO
MAV MOS NUMBERS. WILL MAKE FINAL CHANGES BASES ON RADAR/CURRENT
WATCHES.

EXTENDED DISCUSSION...THURSDAY THROUGH MONDAY...
A FAST-MOVING SHORTWAVE CLIPS THE REGION EARLY FRIDAY WITH MARGINAL
MOISTURE AND ANOTHER CHANCE AT SOME FLURRIES WITH THE NEXT
SIGNIFICANT SHORTWAVE COMING IN ACCORDING TO ENSEMBLES SUNDAY NIGHT
OR NEXT MONDAY. AS NOTED BY THE DAY SHIFT THIS ONE WILL BEAR
WATCHING FOR MORE TSRA AS THE SEESAW TEMPERATURES OF AN EL NINO
WINTER PATTERN CONTINUE. WILL MAKE NO CHANGES TO THE EXTENDED.

PRELIM NUMBERS
JAN 056/031 046/026 048 4300
MEI 062/033 048/024 050 6300

.JAN...
AR...NONE.
LA...NONE.
MS...NONE.
17
Hazardous weather outlook, Dec 23, 2:14 PM CST, 13 hours 22 minutes before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
241200-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
214 PM CST MON DEC 23 2002

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI...GENERALLY ALONG
AND SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 55. THERE IS A
MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS EXTREME
SOUTHEAST ARKANSAS AND THE REMAINDER OF CENTRAL AND SOUTHERN
MISSISSIPPI...GENERALLY ALONG AND SOUTHWEST OF A LINE FROM
GREENWOOD TO MERIDIAN. THE PRIMARY SEVERE WEATHER CONCERN WILL BE
SIGNIFICANT DAMAGING THUNDERSTORM WINDS ABOVE 70 MILES AN HOUR
AND TORNADOES. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE
TONIGHT NORTHEAST OF THE LINE FROM GREENWOOD TO MERIDIAN. THE
PRIMARY RISK WITH THESE STORMS WILL BE LARGE HAIL OR DAMAGING
THUNDERSTORM WINDS ABOVE 60 MILES AN HOUR. TORNADOES ARE NOT
LIKELY WITH THESE STORMS BUT THEY CAN NOT BE RULED OUT AT THIS
TIME.

A WARM FRONT WILL SURGE IN FROM THE GULF THIS AFTERNOON TO RAISE
DEWPOINTS AND INCREASE HUMIDITY ACROSS THE AREA. THE FIRST IN A
SERIES OF WEATHER SYSTEMS ALOFT WILL MOVE INTO THE REGION DURING
LATE AFTERNOON TO INITIATE SCATTERED THUNDERSTORMS OVER MUCH OF
THE AREA. STRONGER... POSSIBLY SEVERE STORMS...WILL DEVELOP
TONIGHT AS A MORE VIGOROUS WEATHER SYSTEM MOVES INTO THE REGION.
THE COLD FRONT AND LOW PRESSURE SYSTEM WILL APPROACH FROM THE
WEST TONIGHT TO INCREASE LOW LEVEL WINDS AND INCREASE THE CHANCE
OF SEVERE STORMS.

...FLOODING...
FLOODING WILL BE POSSIBLE TONIGHT OVER NORTHEAST
LOUISIANA...SOUTHEAST ARKANSAS AND WEST MISSISSIPPI. PERIODS OF
HEAVY RAIN CAN BE EXPECTED OVER MOST OF THE REGION TONIGHT.

A WARM FRONT WILL MOVE IN FROM THE GULF LATER THIS AFTERNOON AND
INCREASE HUMIDITY ACROSS THE AREA. SHOWERS AND SCATTERED
THUNDERSTORMS WILL DEVELOP NEAR THE WARM FRONT THIS AFTERNOON AS
IT LIFTS NORTH. RAINFALL CHANCES WILL BE HIGHEST OVER WESTERN
ZONES.	RAINFALL AMOUNTS IN EXCESS OF TWO INCHES WITH LOCALIZED
AMOUNTS OF THREE TO FOUR INCHES IS EXPECTED TO PRODUCE FLOODING
TONIGHT WEST OF A LINE FROM GRENADA MISSISSIPPI TO VICKSBURG TO
BUDE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

...DAYS TWO AND THREE...
SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE EAST MISSISSIPPI
COUNTIES EARLY TUESDAY. THE PRIMARY SEVERE WEATHER CONCERN WILL
BE DAMAGING THUNDERSTORM WINDS. A FEW STORMS MAY BE CAPABLE OF
PRODUCING TORNADOES.

A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT AND INTO EAST
MISSISSIPPI AROUND DAYBREAK TUESDAY. STRONG SOUTHERLY WIND AHEAD
OF THE FRONT AND SIGNIFICANT UPPER LEVEL SUPPORT WILL MAINTAIN
THE CHANCE OF SEVERE THUNDERSTORMS INTO TUESDAY
MORNING...GENERALLY EAST OF A LINE FROM COLUMBUS TO JACKSON TO
COLUMBIA. THE STRONGEST FEATURES WILL MOVE TO THE EAST BY MIDDAY
TUESDAY AND THE CHANCE OF SEVERE THUNDERSTORMS WILL END.

...DAYS FOUR THROUGH SEVEN...
SNOW FLURRIES WILL BE POSSIBLE FRIDAY MORNING ACROSS SOUTHEAST
ARKANSAS AND NORTH-CENTRAL MISSISSIPPI. NO ACCUMULATIONS ARE
EXPECTED AT THIS TIME.

ANOTHER STRONG COLD FRONT WILL APPROACH THE AREA SUNDAY NIGHT AND
PRODUCE A CHANCE FOR STRONG THUNDERSTORMS SUNDAY NIGHT INTO
MONDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Dec 24, 2:50 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
250 AM CST TUE DEC 24 2002

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0230 AM                              MS   WIND DAMAGE
12/24/02   LINCOLN                        NUMEROUS TREES AND
                                          POWERLINES DOWN
                                          COUNTYWIDE REPORTED BY
                                          FRANKLIN COUNTY SO.

0215 AM                              MS   WIND DAMAGE
12/24/02   FRANKLIN MS                    NUMEROUS TREES AND
                                          POWERLINES DOWN
                                          COUNTYWIDE REPORTED BY
                                          FRANKLIN COUNTY SO.
Local storm report, Dec 24, 2:56 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
256 AM CST TUE DEC 24 2002

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0240 AM    1N HATTIESBURG            MS   WIND DAMAGE
12/24/02   FORREST                        NUMEROUS TREES DOWN IN
                                          THE EATONVILLE COMMUNITY
                                          REPORTED BY FORREST
                                          COUNTY EOC.
Local storm report, Dec 24, 3:09 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
309 AM CST TUE DEC 24 2002

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0300 AM    2W PRENTISS               MS   WIND DAMAGE
12/24/02   JEFFERSON DAVIS                NUMEROUS TREES DOWN ALONG
                                          HIWAY 84 REPORTED BY
                                          MARION COUNTY EMA.
Local storm report, Dec 24, 3:13 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
313 AM CST TUE DEC 24 2002

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0310 AM    3W SILVER CREEK           MS   WIND DAMAGE
12/24/02   LAWRENCE                       NUMEROUS TREES DOWN
                                          REPORTED BY HIGHWAY
                                          DEPT.
Local storm report, Dec 24, 3:31 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
331 AM CST TUE DEC 24 2002

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0300 AM    MOSELLE                   MS   WIND DAMAGE
12/24/02   JONES                          LARGE LIMBS DOWN REPORTED
                                          BY JONES COUNTY EOC.
Local storm report, Dec 24, 3:35 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
335 AM CST TUE DEC 24 2002

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0325 AM    COLUMBIA                  MS   WIND DAMAGE
12/24/02   MARION                         NUMEROUS TREES AND
                                          POWERLINES DOWN REPORTED
                                          BY MARION COUNTY CD.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 8:07 PM CSTTornado WarningJANLamar28 min
Dec 23, 8:20 PM CSTTornado WarningJANForrest30 min
Dec 23, 9:05 PM CSTFlash Flood WarningJANBolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 7 more6 hr
Dec 23, 9:32 PM CSTSevere Thunderstorm WarningJANYazoo43 min
Dec 23, 10:56 PM CSTSevere Thunderstorm WarningJANHinds, Rankin29 min
Dec 23, 11:22 PM CSTFlash Flood WarningJANHinds, Rankin113 min
Dec 23, 11:50 PM CSTSevere Thunderstorm WarningJANNeshoba, Newton30 min
Dec 24, 12:31 AM CSTFlash Flood WarningJANAdams, Claiborne, Copiah, Franklin, Jefferson3 hr
Dec 24, 12:41 AM CSTSevere Thunderstorm WarningJANLamar, Marion29 min
Dec 24, 12:56 AM CSTSevere Thunderstorm WarningJANForrest39 min
Dec 24, 1:17 AM CSTSevere Thunderstorm WarningJANAdams38 min
Dec 24, 1:20 AM CSTFlash Flood WarningJANHinds, Rankin3 hr
Dec 24, 1:22 AM CSTSevere Thunderstorm WarningJANCopiah, Lincoln28 min
Dec 24, 1:24 AM CSTSevere Thunderstorm WarningJANJones31 min
Dec 24, 1:42 AM CSTFlash Flood WarningJANForrest, Jones, Lamar, Marion4 hr
Dec 24, 1:42 AM CSTSevere Thunderstorm WarningJANClaiborne, Jefferson28 min
Dec 24, 1:45 AM CSTSevere Thunderstorm WarningJANSimpson30 min
Dec 24, 1:50 AM CSTSevere Thunderstorm WarningJANFranklin35 min
Dec 24, 2:02 AM CSTSevere Thunderstorm WarningJANCopiah33 min
Dec 24, 2:06 AM CSTSevere Thunderstorm WarningJANClarke39 min
Dec 24, 2:10 AM CSTSevere Thunderstorm WarningJANForrest40 min
Dec 24, 2:12 AM CSTSevere Thunderstorm WarningJANLincoln38 min
Dec 24, 2:26 AM CSTTornado WarningJANClarke29 min
Dec 24, 2:32 AM CSTSevere Thunderstorm WarningJANHinds33 min
Dec 24, 2:43 AM CSTSevere Thunderstorm WarningJANRankin, Simpson32 min
Dec 24, 2:45 AM CSTSevere Thunderstorm WarningJANJones30 min
Dec 24, 2:50 AM CSTSevere Thunderstorm WarningJANLawrence30 min
Dec 24, 2:54 AM CSTSevere Thunderstorm WarningJANJefferson Davis31 min
Dec 24, 2:58 AM CSTSevere Thunderstorm WarningJANClarke17 min
Dec 24, 3:11 AM CSTSevere Thunderstorm WarningJANCovington, Smith29 min
Dec 24, 3:18 AM CSTSevere Thunderstorm WarningJANMarion32 min
Dec 24, 3:25 AM CSTSevere Thunderstorm WarningJANJasper, Jones30 min
Dec 24, 3:43 AM CSTSevere Thunderstorm WarningJANClarke42 min
Dec 24, 3:59 AM CSTTornado WarningJANForrest21 min
Dec 24, 4:02 AM CSTTornado WarningJANForrest18 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2002Every severe thunderstorm warning in 2002

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive.